# SDR AALA202508263981

- Difficulty date: August 25, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N357PV
- Make and model: Boeing 737823
- Aircraft serial: 31277
- Aircraft time: 22,561 hours, 9,884 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Module
- Condition: Faulted
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHEN THE AFT FUEL PUMP SWITCH FOR TANK 1 IS TURNED OFF, NEITHER THE LOW PRESSURE LIGHT OR MASTER CAUTION LIGHTS ILLUMINATE. REPLACED FUEL SYSTEM MODULE ON THE P5 AND ACCOMPLISHED. PER MM 28-22-43.
